Well-posedness of the inverse source problem for parabolic s…
Established
11
Citations4
Refs2004
Year
Search Works
Work Details
- DOI 10.1007/s10625-005-0080-y
- OpenAlex ID W2052345467
- Type Article
- Language EN
- Published 01 Nov 2004
- Volume 40 (11)
- Pages 1619–1626
- Source Differential Equations
- Publisher Pleiades Publishing
- Countries 1
- Institutions 3
- Added 24 Jun 2016
- Updated 22 Sep 2026
External Links
MENU
0
Well-posedness of the inverse source problem for parabolic systems
Article 2004 EN
11
Citations
4
References
2
Authors
0.00
FWCI
Citations by Year
Last 8 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Aleksey I. Prilepko | Lomonosov Moscow State Univers… (RU) Institute of Engineering Physi… (RU) +1 | — |
| 2 | D. S. Tkachenko | Lomonosov Moscow State Univers… (RU) Institute of Engineering Physi… (RU) +1 | — |
Related Works
10Data: OpenAlex